# SDR 2010FA0000276

- Difficulty date: February 22, 2010
- Submitted: March 26, 2010
- Operation: General aviation
- Aircraft: N180MT
- Make and model: Cessna 180D
- Aircraft serial: 18050964
- Engine: Cont O470*
- Propeller: Mcauly D3A34C401
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: M3081
- Condition: Broken
- Location: Lt Magneto
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE RUNUP, ENGINE DIED WHEN SWITCHED TO LT MAGNETO.  REMOVED LT MAGNETO.  OPENED TO INVESTIGATE, AND FOUND CONTACT ASSY BROKEN IN 2 PIECES.  NO OTHER.  DAMAGE FOUND.  INSTALLED NEW CONTACT ASSY PN M3081.  REINSTALLED MAGNETO.  FUNCTIONAL, TEST GOOD.  THERE WAS NO APPARENT REASON FOR THE COMPONENT FAILURE.  TTSN 3.9.
